# SDR R7MR35340

- Difficulty date: June 3, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N528SF
- Make and model: Bolkms BK117A4
- Aircraft serial: 7104
- Engine: Lyc LTS101650B1
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: G555674
- Part serial: 1210
- Condition: Inoperative
- Location: Engine Torque
- Part time: 620 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE TRANSDUCER, UNIT INOPERATIVE.  INCORRECT READINGS, 40 PERCENT TOO HIGH (FLUCTUATING).  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
